# SDR 2006FA0000388

- Difficulty date: March 7, 2006
- Submitted: April 21, 2006
- Operation: General aviation
- Aircraft: N448DF
- Make and model: Grumav S2F
- Aircraft serial: 152347
- Engine: Garrtt TPE331*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 89T20543
- Condition: Cracked
- Location: Rt Horiz Stab
- Component: Horizontal Stab, Gruman
- Component part number: 121CS100001G3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ON THE RT SIDE HORIZONTAL STABILIZER, CRACKS WERE ON 2 RIB SECTIONS.  CRACKS WERE DETECTED ON RIBS PN 89T920543, STA 138.858 AND PN 89T1029-1, STA 80.608.  THESE CRACKS WERE FOUND ON THE UPPER FWD LEADING EDGE TABS WHERE THE RIB ATTACHES TO THE HORIZONTAL STAB SKIN.  RIBS WERE REPAIRED IAW THE STRUCTURAL REPAIR MANUAL.  (K)
